# SDR ASAA2015111213882

- Difficulty date: November 12, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 31,762 hours, 9,497 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501188
- Condition: Punctured
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, RT SIDEPLATE CHANNEL, ZEE ANGLE, IS PUNCTURED AT BS 500A+4 AND 500B.  ACFT GROUNDED.  REMOVED DAMAGE IAW SRM 57-10-02 MATERIAL ID FOR SPLICE AND SIDE PLATE BAC1496-444, FABRICATED REPAIR PARTS IAW SRM 53-00-53 ALODINED PARTS IAW SRM 51-20-01, PRIMED REPAIR PARTS IAW SOPM 20-41-02 INSTALLED IAW SRM 53-00-53, FIG 202.  REMOVED DOT.
